Journal of Theoretical Probability

, Volume 20, Issue 4, pp 1005–1039 | Cite as

Reflected Backward SDEs with Two Barriers Under Monotonicity and General Increasing Conditions



In this paper, we prove the existence and uniqueness result of the reflected BSDE with two continuous barriers under monotonicity and general increasing condition on y, with Lipschitz condition on z.


Reflected backward stochastic differential equation Monotonicity condition Comparison theorem Dynkin game 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alario Nazaret, M., Lepeltier, J.P., Marchal, B.: Dynkin games. In: Lecture Notes in Control and Information Sciences, vol. 43, pp. 23–42. Springer, Berlin (1982) Google Scholar
  2. 2.
    Bismut, J.M.: Sur un problème de Dynkin. Z. Wahrsch. Verw. Geb. 39, 31–53 (1977) MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Briand, Ph., Delyon, B., Hu, Y., Pardoux, E., Stoica, L.: L p solutions of BSDEs. Stoch. Process. Appl. 108, 109–129 (2003) MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Cvitanic, J., Karatzas, I.: Backward stochastic differential equations with reflection and Dynkin games. Ann. Probab. 24(4), 2024–2056 (1996) MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    El Karoui, N., Kapoudjian, C., Pardoux, E., Peng, S., Quenez, M.C.: Reflected solutions of backward SDE and related obstacle problems for PDEs. Ann. Probab. 25(2), 702–737 (1997) MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    El Karoui, N., Peng, S., Quenez, M.C.: Backward stochastic differential equations in finance. Math. Financ. 7, 1–71 (1997) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Hamadène, S., Lepeltier, J.P., Matoussi, A.: Double barrier backward SDEs with continuous coefficient. In: El Karoui, N., Mazliak, L. (eds.), Backward Stochastic Differential Equations. Pitman Research Notes in Mathematics Series, vol. 364, pp. 161–177 (1997) Google Scholar
  8. 8.
    Hamadène, S., Lepeltier, J.P., Peng, S.: BSDE with continuous coefficients and stochastic differential games. In: El Karoui, N., Mazliak, L. (eds.), Backward Stochastic Differential Equations. Pitman Research Notes in Mathematics Series, vol. 364, pp. 115–128 (1997) Google Scholar
  9. 9.
    Lepeltier, J.P., Maingueneau, M.A.: Le jeu de Dynkin en théorie générale sans l’hypothèse de Mokoboski. Stochastics 13, 25–44 (1984) MATHMathSciNetGoogle Scholar
  10. 10.
    Lepeltier, J.P., Matoussi, A., Xu, M.: Reflected Backward stochastic differential equations under monotonicity and general increasing growth conditions. Adv. Appl. Probab. 37, 1–26 (2005) CrossRefMathSciNetGoogle Scholar
  11. 11.
    Lepeltier, J.P., San Martín, J.: Backward SDE’s with two barriers and continuous coefficient. An existence result. J. Appl. Probab. 41, 162–175 (2004) MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Pardoux, E.: BSDE’s, weak convergence and homogenization of semilinear PDE’s. In: F.H., Clarke, R.J., Stern (eds.) Nonlinear Analysis, Differential Equations and Control, pp. 503–549. Kluwer Academic, Dordrecht (1999) Google Scholar
  13. 13.
    Pardoux, E., Peng, S.: Adapted solutions of backward stochastic differential equations. Syst. Control Lett. 14, 51–61 (1990) CrossRefMathSciNetGoogle Scholar
  14. 14.
    Revuz, D., Yor, M.: Continuous Martingales and Brownian Motion. Springer, New York (1991) MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Departement des MathématiquesUniversité du MaineLe MansFrance

Personalised recommendations